Lancaster EPrints

Thin plates of variable thickness with linear flexural rigidity

Ye, Jianqiao and Xiao, Haihong (1989) Thin plates of variable thickness with linear flexural rigidity. Communications in applied numerical methods, 5 (3). pp. 153-158. ISSN 0748-8025

Full text not available from this repository.

Abstract

A very simple method is suggested in this paper to analyse plates of variable thickness with linear flexural rigidity. Bi-harmonic analysis is adopted to establish the boundary integral equation in the present study. Numerical examples are given to show that the approach developed in this paper is effective.

Item Type: Article
Journal or Publication Title: Communications in applied numerical methods
Subjects: T Technology > TA Engineering (General). Civil engineering (General)
Departments: Faculty of Science and Technology > Engineering
ID Code: 54285
Deposited By: ep_importer_pure
Deposited On: 21 May 2012 13:48
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 23:28
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/54285

Actions (login required)

View Item